Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 334, NWS Norman, OK

May 23, 2016Clay County, Texas

NWS Norman, OK issued this severe thunderstorm warning at May 23, 2016, 7:12 AM CDT for Clay County, Texas. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2016, 7:12 AM CDT (12:12 UTC)
Expired
May 23, 2016, 7:45 AM CDT
In force
33 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Clay County, TX

The radar

The Altus AFB radar (KFDR), 98 km from the middle of the area, began a volume at 12:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 7:30 AM CDTHAIL 215 Se Henrietta, TXRELAYED BY KFDX TV

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 0.2 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2016-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 456 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2016-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
456 J/kg
Mixed-layer CIN
-222 J/kg
Mixed-layer LCL
831 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
191 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

533 
WUUS54 KOUN 231212
SVROUN
TXC077-231245-
/O.NEW.KOUN.SV.W.0334.160523T1212Z-160523T1245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
712 AM CDT MON MAY 23 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CLAY COUNTY IN NORTHERN TEXAS...

* UNTIL 745 AM CDT

* AT 712 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
  HENRIETTA...MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HENRIETTA AND BLUEGROVE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3389 9830 3386 9798 3366 9798 3365 9829
TIME...MOT...LOC 1212Z 261DEG 23KT 3375 9822 

HAIL...1.00IN
WIND...60MPH
 
$$

SIX
1 follow-up statement
899 
WWUS54 KOUN 231233
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
733 AM CDT MON MAY 23 2016

TXC077-231245-
/O.CON.KOUN.SV.W.0334.000000T0000Z-160523T1245Z/
CLAY TX-
733 AM CDT MON MAY 23 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR EAST CENTRAL CLAY COUNTY...

AT 733 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF
HENRIETTA...MOVING EAST AT 25 MPH.

HAZARD...TWO INCH HAIL AND 70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
         MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST
CENTRAL CLAY COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3387 9816 3386 9798 3366 9798 3365 9819
TIME...MOT...LOC 1233Z 261DEG 23KT 3377 9806 

HAIL...2.00IN
WIND...70MPH
 
$$

WR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 6:59 AM CDT, 13 minutes earlier.

Area forecast discussion, May 23, 6:59 AM CDT, 13 minutes before
Area Forecast Discussion
National Weather Service Norman OK
659 AM CDT MON MAY 23 2016

.DISCUSSION...
Please see the 12Z aviation discussion below.

&&

.AVIATION...
A few thunderstorms remain near SPS and OKC/OUN early this
morning, and may continue for a couple more hours. Otherwise,
expect MVFR cigs to return late this morning for a few terminals
before becoming VFR by this afternoon. Showers and thunderstorms
are expected again tonight, mainly after 00Z. Confidence in timing
is not exceptional, however, so expect some amendments/changes to
future TAFS.

&&

.PREV DISCUSSION... /issued 405 AM CDT MON MAY 23 2016/

DISCUSSION...
An MCS continues its track across southern OK and north TX early
this morning. Very heavy rainfall and damaging winds accompanied
it earlier, and are still expected across southern OK through the
early morning hours. Most of this activity should move out of our
area near or before sunrise. Later this afternoon storms will
initiate along the dryline again from the southeastern TX
panhandle into western and northwestern OK, and move east during
the evening hours. Supercells will be likely, with ALL severe
weather threats possible. The highest rainfall totals are again
expected over western and southwestern OK, and western north TX.
These areas already received a significant amount of rainfall this
morning so we have decided to issue a Flood Watch thru early Wed
AM.

The overall forecast has changed very little for the work week.
The severe threat will continue to shift slowly east each day
with the dryline and approaching upper trough. The tornado threat
should also increase during the late afternoon and early evening
hours with the onset of the LLJ, especially across western and
southwestern OK by Tue. There may be a break in COVERAGE Wednesday with
surface convergence becoming a bit more diffuse along the
dryline. However, if any isolated supercells can manage to develop
they will again be capable of producing ALL severe weather
threats.

By Thursday, a southern stream mid to upper level shortwave trough
is expected to lift over northeast TX and into SE OK around mid
day. Heavy rainfall and embedded supercells will be possible with
this activity. Further west, the upper trough will begin to near
the southern plains with rapid height falls and increasing mid to
upper flow expected over the dryline across western OK.
Widespread severe weather continues to appear possible thru
Thursday night, including the threat of tornadoes. Finally, by
Friday, the upper trough will being to lift northeastward but will
not pass overhead until late Friday night. Additional severe
weather will remain possible from along/just west of I35 through
eastern OK.

Additional storm chances are expected through the weekend and into
early next week as another upper trough moves over the western
CONUS and WSW flow aloft ahead of it continues over the Southern
Plains.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  81  67  83  68 /  30  40  20  50
Hobart OK         83  68  87  69 /  30  50  50  40
Wichita Falls TX  84  69  87  71 /  30  50  30  30
Gage OK           89  67  91  64 /  30  40  20  30
Ponca City OK     81  68  83  69 /  60  40  20  50
Durant OK         83  70  83  70 /  80  50  20  40

&&

.OUN Watches/Warnings/Advisories...
OK...Flood Watch from 3 PM CDT this afternoon through Wednesday
     morning for OKZ021>023-027-033>039-044-045.

TX...Flood Watch from 3 PM CDT this afternoon through Wednesday
     morning for TXZ083>090.

&&

06/03/03
Hazardous weather outlook, May 23, 5:09 AM CDT, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
509 AM CDT MON MAY 23 2016

OKZ004>048-050>052-TXZ083>090-241015-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
509 AM CDT MON MAY 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT...

.THUNDERSTORMS...
THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS TODAY MAINLY
ACROSS WESTERN OKLAHOMA AND PART OF WESTERN NORTH TEXAS. A SLIGHT
RISK AREA COVERS THE REST OF OKLAHOMA AND NORTH TEXAS WITH THE
EXCEPTION OF FAR SOUTHEAST OKLAHOMA.

LOCATION...
THE ENHANCED RISK AREA IS GENERALLY WEST OF A CHEROKEE TO CLINTON
TO ALTUS AND VERNON...TEXAS LINE. THE SLIGHT RISK AREA GENERALLY
EXTENDS WEST OF A HOLDENVILLE TO DURANT LINE TO THE ENHANCED RISK
AREA.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM 5 PM THROUGH
2 AM.

IMPACTS...
HAIL UP TO THE SIZE OF TENNIS BALLS... DAMAGING WIND GUSTS OVER
70 MPH... FREQUENT LIGHTNING... AND HEAVY RAIN WILL BE THE MAIN
CONCERNS. A TORNADO OR TWO IS ALSO POSSIBLE...MAINLY IN THE
ENHANCED RISK AREA.

DISCUSSION...
WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL LINGER ACROSS
SOUTHERN OKLAHOMA AND NORTH TEXAS THIS MORNING. HEAVY
RAINFALL...SMALL HAIL AND GUSTY WINDS ARE POSSIBLE WITH THE
STRONGER STORMS.

THUNDERSTORMS ARE EXPECTED TO DEVELOP IN THE TEXAS PANHANDLE
THIS AFTERNOON NEAR A DRYLINE. DEEP LAYER SHEAR AND STRONG
INSTABILITY WILL SUPPORT SUPERCELLS THAT WILL PRODUCE VERY
LARGE HAIL AND DAMAGING WINDS. STORMS SHOULD MOVE INTO
WESTERN OKLAHOMA BY EARLY EVENING WITH A CONTINUED RISK OF
VERY LARGE HAIL AND STRONG WINDS.

DURING THE EVENING HOURS...STORMS WILL LIKELY EVOLVE INTO A
THUNDERSTORM COMPLEX OR TWO AND MOVE ACROSS MUCH OF OKLAHOMA AND
NORTH TEXAS.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD BE
READY TO PROVIDE SEVERE WEATHER SUPPORT THIS AFTERNOON AND NIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

STRONG TO SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE TUESDAY
THROUGH AT LEAST FRIDAY OF THIS WEEK. AT THIS TIME...IT APPEARS
TUESDAY AND THURSDAY WILL HAVE THE BEST POTENTIAL FOR WIDESPREAD
SEVERE STORMS.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON SATURDAY WITH
INCREASING CHANCES OF STORMS ACROSS WESTERN OKLAHOMA ON SUNDAY.
SEVERE STORMS ARE POSSIBLE.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Local storm report, May 23, 5:00 AM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
500 AM CDT MON MAY 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0207 AM     TSTM WND DMG     5 SSE WALTERS           33.81N 96.05W
05/23/2016                   FANNIN             TX   LAW ENFORCEMENT

            NUMEROUS REPORTS OF TREE DAMAGE. SEVERAL POWER POLES
            DOWN. MINOR ROOF DAMAGE TO HOMES. SMALL STRUCTURES SUCH
            AS STORAGE SHEDS DAMAGED/DESTROYED. TIME ESTIMATED BASED
            ON RADAR.

&&

RBARNES
Special weather statement, May 23, 5:11 AM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
511 AM CDT MON MAY 23 2016

TXZ085-086-088>090-231100-
CLAY TX-WILBARGER TX-ARCHER TX-BAYLOR TX-WICHITA TX-
511 AM CDT MON MAY 23 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CLAY...SOUTHEASTERN
WILBARGER...NORTHWESTERN ARCHER...BAYLOR AND WICHITA COUNTIES UNTIL
600 AM CDT...

AT 506 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
7 MILES NORTHWEST OF IOWA PARK TO 6 MILES NORTH OF LAKE KEMP TO NEAR
BOMARTON...MOVING EAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
WICHITA FALLS...BURKBURNETT...SEYMOUR...IOWA PARK...ELECTRA...HOLLIDAY...
DEAN...KAMAY...GRAYBACK...HARROLD...MANKINS...LAKE KEMP...DUNDEE...MABELLE...
LAKE DIVERSION...LAKE KICKAPOO...WESTOVER...SHEPPARD AFB...BOMARTON AND
LAKESIDE CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3345 9945 3393 9927 3418 9894 3412 9876
      3404 9830 3355 9871 3345 9911
TIME...MOT...LOC 1006Z 261DEG 10KT 3402 9878 3385 9919 3355 9943

03
Special weather statement, May 23, 6:03 AM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
603 AM CDT MON MAY 23 2016

TXZ086-089-090-231130-
CLAY TX-ARCHER TX-WICHITA TX-
603 AM CDT MON MAY 23 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CLAY...NORTHERN
ARCHER AND SOUTHERN WICHITA COUNTIES UNTIL 630 AM CDT...

AT 601 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
KAMAY...MOVING EAST AT 30 MPH. ANOTHER STRONG STORMS WAS LOCATED
JUST SOUTH OF WICHITA FALLS.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LAT...LON 3367 9843 3369 9892 3388 9896 3395 9895
      3399 9834 3366 9833 3367 9838 3366 9843
TIME...MOT...LOC 1101Z 267DEG 25KT 3384 9883

SIX
Special weather statement, May 23, 6:04 AM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
604 AM CDT MON MAY 23 2016

TXZ090-231130-
CLAY TX-
604 AM CDT MON MAY 23 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CLAY COUNTY UNTIL
630 AM CDT...

AT 601 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST OF
NEWPORT...MOVING EAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LAT...LON 3362 9829 3366 9798 3347 9798 3347 9828
TIME...MOT...LOC 1101Z 267DEG 25KT 3354 9805

SIX
Special weather statement, May 23, 6:30 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
630 AM CDT MON MAY 23 2016

TXZ086-089-090-231200-
CLAY TX-ARCHER TX-WICHITA TX-
630 AM CDT MON MAY 23 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CLAY...NORTHEASTERN
ARCHER AND SOUTHEASTERN WICHITA COUNTIES UNTIL 700 AM CDT...

AT 629 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HOLLIDAY...
MOVING EAST AT 30 MPH. ANOTHER STRONG STORM WAS LOCATED 5 MILES WEST
OF LAKE ARROWHEAD.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...

LAT...LON 3367 9842 3368 9842 3378 9877 3395 9877
      3402 9827 3363 9828
TIME...MOT...LOC 1129Z 263DEG 25KT 3386 9868

SIX
Special weather statement, May 23, 7:02 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
702 AM CDT MON MAY 23 2016

TXZ090-231230-
CLAY TX-
702 AM CDT MON MAY 23 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CLAY COUNTY UNTIL 730 AM
CDT...

AT 700 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LAKE ARROWHEAD...
MOVING SOUTHEAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...

LAT...LON 3371 9842 3372 9842 3390 9830 3377 9798
      3362 9798 3351 9807
TIME...MOT...LOC 1200Z 303DEG 16KT 3371 9832

SIX

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 9:12 PM CDTSpecial Weather StatementOUNFoard33 min
May 22, 9:22 PM CDTSevere Thunderstorm WarningOUNFoard38 min
May 22, 9:58 PM CDTSevere Thunderstorm WarningOUNFoard, Hardeman27 min
May 22, 11:09 PM CDTSevere Thunderstorm WarningOUNHardeman51 min
May 22, 11:39 PM CDTSevere Thunderstorm WarningOUNFoard, Hardeman51 min
May 23, 12:11 AM CDTSevere Thunderstorm WarningOUNWilbarger49 min
May 23, 12:17 AM CDTSevere Thunderstorm WarningOUNHardeman, Wilbarger43 min
May 23, 12:37 AM CDTFlash Flood WarningOUNWilbarger6 hr
May 23, 12:54 AM CDTSevere Thunderstorm WarningOUNFoard, Hardeman, Wichita, Wilbarger51 min
May 23, 1:10 AM CDTAreal Flood AdvisoryOUNHardeman, Wilbarger3 hr
May 23, 1:41 AM CDTAreal Flood AdvisoryOUNClay, Wichita, Wilbarger3 hr
May 23, 1:43 AM CDTSevere Thunderstorm WarningOUNArcher, Clay, Wichita47 min
May 23, 2:28 AM CDTAreal Flood AdvisoryOUNClay3 hr
May 23, 2:29 AM CDTSevere Thunderstorm WarningOUNClay46 min
May 23, 2:42 AM CDTSevere Thunderstorm WarningOUNWilbarger48 min
May 23, 3:06 AM CDTAreal Flood AdvisoryOUNArcher, Clay, Wichita3 hr
May 23, 4:22 AM CDTFlood WatchOUNArcher, Baylor, Clay, Foard, Hardeman, Knox and 2 more40 hr
May 23, 4:53 AM CDTSpecial Weather StatementOUNClay52 min
May 23, 5:11 AM CDTSpecial Weather StatementOUNArcher, Baylor, Wichita49 min
May 23, 6:03 AM CDTSpecial Weather StatementOUNWichita27 min
May 23, 6:04 AM CDTSpecial Weather StatementOUNClay26 min
May 23, 6:25 AM CDTAreal Flood AdvisoryOUNArcher, Clay, Wichita110 min
May 23, 6:30 AM CDTSpecial Weather StatementOUNWichita30 min
May 23, 7:02 AM CDTSpecial Weather StatementOUNClay28 min
May 23, 7:42 AM CDTSevere Thunderstorm WarningOUNClay18 min
May 23, 7:53 AM CDTAreal Flood AdvisoryOUNClay112 min
May 23, 8:18 AM CDTAreal Flood AdvisoryOUNArcher, Clay, Wichita4 hr
May 23, 9:47 AM CDTRiver Flood WarningOUNClay, Wichita3 days
May 23, 9:47 AM CDTRiver Flood WarningOUNCooke5 days

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.